Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

Pan Wang Wei-Wei Sun

Pan Wang, Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2014, 11(4): 368-376. doi: 10.1007/s11633-014-0802-9
引用本文: Pan Wang, Wei-Wei Sun. Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2014, 11(4): 368-376. doi: 10.1007/s11633-014-0802-9
Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014 doi:  10.1007/s11633-014-0802-9
Citation: Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014 doi:  10.1007/s11633-014-0802-9

Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

doi: 10.1007/s11633-014-0802-9
基金项目: 

This work was supported by National Natural Science Foundation of China (No. 61203013, No. 51107073), and the Outstanding Middleage and Young Scientist Award Foundation of Shandong Province (No.BS2011DX012).

详细信息
    作者简介:

    Pan Wang graduated from the Binzhou University, China in 2010 and received her M. Sc. degree from the Qufu Normal University, China in 2013. She is currently a Ph. D. student at School of Automation, Southeast University. Her research interests include stability analysis and control design of time-delay nonlinear systems. E-mail: panwangqf@126.com

Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

Funds: 

This work was supported by National Natural Science Foundation of China (No. 61203013, No. 51107073), and the Outstanding Middleage and Young Scientist Award Foundation of Shandong Province (No.BS2011DX012).

计量
  • 文章访问数:  4378
  • HTML全文浏览量:  42
  • PDF下载量:  2103
  • 被引次数: 0
出版历程
  • 收稿日期:  2013-04-07
  • 修回日期:  2013-08-08

Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties

doi: 10.1007/s11633-014-0802-9
    基金项目:

    This work was supported by National Natural Science Foundation of China (No. 61203013, No. 51107073), and the Outstanding Middleage and Young Scientist Award Foundation of Shandong Province (No.BS2011DX012).

    作者简介:

    Pan Wang graduated from the Binzhou University, China in 2010 and received her M. Sc. degree from the Qufu Normal University, China in 2013. She is currently a Ph. D. student at School of Automation, Southeast University. Her research interests include stability analysis and control design of time-delay nonlinear systems. E-mail: panwangqf@126.com

摘要: This paper addresses the adaptive H control problem for a class of nonlinear Hamiltonian systems with time delay and parametric uncertainties. The uncertainties under consideration are some small parameter perturbations involved in the structure of the Hamiltonian system. Both delay-independent and delay-dependent criteria are established based on the dissipative structural properties of the Hamiltonian systems and the Lyapunov-Krasovskii functional approach. In order to construct the adaptive H controller, the situation that the parameter perturbation is inexistent in the system is also studied and the controller is designed. The adaptive H control problem is solved under some sufficient conditions which ensure the asymptotic stability and the L2 gain performance of the resulted closed-loop system. Numerical example is given to illustrate the applicability of the theoretical results.

English Abstract

Pan Wang, Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2014, 11(4): 368-376. doi: 10.1007/s11633-014-0802-9
引用本文: Pan Wang, Wei-Wei Sun. Adaptive H Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2014, 11(4): 368-376. doi: 10.1007/s11633-014-0802-9
Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014 doi:  10.1007/s11633-014-0802-9
Citation: Pan Wang and Wei-Wei Sun. Adaptive H∞ Control for Nonlinear Hamiltonian Systems with Time Delay and Parametric Uncertainties. International Journal of Automation and Computing, vol. 11, no. 4, pp. 368-376, 2014 doi:  10.1007/s11633-014-0802-9
参考文献 (21)

目录

    /

    返回文章
    返回